# SDR PNSA961201

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Line
- Condition: Frozen
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE, THAWED LINE TO OUTFLOW VALVE, PURGED WATER, OPS CK OK.
